# SDR DXTA2025120305919

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 16,001 hours, 12,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OVER THE LAV ARE INOP.  REMOVED INOP LAV EMERGENCY LIGHT AND REPLACED LAV EMERGENCY LIGHT WITH CUSTOMER SUPPLIED PART IAW CESSNA 560XL AMM CH.33-50-02.
